# SDR FDEA202310221788

- Difficulty date: September 11, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA754453
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO - OVER WING - FLOOR BOARD - HAS DAMAGED & MISSING INSERTS - PANEL #263DF   STA 1321 - STA 1381, LBL 8 MAIN CARGO FLOOR BOARD DELAMINATED (263DF), FABRICATED FLOORBOARD  REF FEDEX DWG SRZ-25-005 MAJOR REPAIR
